A member asked:

If wellbutrin (bupropion) is causing agitation does that mean that the dose may be too high?

6 doctors weighed in across 2 answers
Dr. Bachar Al-Alami answered

Specializes in ADHD & Autism

• feeling lightheaded, sleepy, having blurred eyesight, or a change in thinking clearly. Avoid driving and doing other tasks or actions that call for you to be alert or have clear eyesight until you see how this drug affects you. • you may see the tablet shell in your stool. • hot flashes. • headache. • belly pain. • shakiness. • nervous and excitable. • upset stomach or throwing up. Many small m.

Answered Jul 10, 2015

4.9k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. Marsha Davis answered

Specializes in Internal Medicine

It can be a side effect of the medication. Talk it over with your doctor and maybe you need a change in medication.

Answered Sep 26, 2013

4.9k views

Thank

Related Questions

A member asked:

Can Zoloft and wellbutrin (bupropion) cause high cholesterol?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...